| Model Number |
26040EB |
| Medical Device Problem Codes |
Leak/Splash (1354); Unintended Electrical Shock (4018)
| Health Effect - Clinical Codes |
Electric Shock (2554); Convulsion/Seizure (4406)
| Date of Event |
01/03/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that leakage occurred in the use of electric endoscopic instruments in the operation by user, and shocked the patient, but only convulsed during the operation, causing no serious injury, and there was no intervention treatment in the later stage.It was confirmed that the procedure was completed successfully and there was no further impact or consequences.However, due to the reported shock and convulsion of the patient this case is deemed reportable for precautionary reasons.
Additional Manufacturer Narrative
The affected device has been requested for investigation.However, the manufacturer was informed that the device will not be returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
Additional information:
the product concerned (material-no: 26040eb, lot: pl05) was not returned for investigation.Therefore, it is not possible to investigate the exact cause.However, the available information has been reviewed.According to the information received it was reported that it was leaking during the operation.A possible scenario of the fault could be, for example, that there was a leak at the bushings of the sling guide.Another possibility would be that it has caused a leak when used with the matching outer shaft (for example on the taps).The event is filed under internal karl storz complaint id: (b)(4).